If you mean 2mg, that is still a relatively high amount to jump off at. SWIM
did not sleep for 7 days straight coming off 2mgs of suboxone
(basically same thing as subutex
, except with naloxone which is inactive if you don't abuse it), and couldn't sleep more than a couple hours a night for 2 weeks after that.
You are going to want to get below .2 mgs (that's, .2 mgs), if you don't want to have horrible insomnia coming off of them. You should slowly taper down to that amount before trying to come off it.
Also, since you have been on subutex for so long, I hate to break the news to you but the withdrawals are going to be very long. At least 2-3 weeks if you are lucky. They won't be severe, but you will likely be very tired, achy, restless, bored, depressed, and feeling like shit for about a month.
If SWIY can't deal with that, the only options SWIM knows to circumvent experiencing the super long term withdrawals are to switch back to a fast acting opiate
for a couple weeks and then either taper off that, or switch back to subutex and do a fast 1-2 week taper. Or, manage the withdrawals for the month using clonodine and ADHD drugs
, etc.), which will have you feeling 95% okay. These are the only two options SWIM knows / has heard of to avoid the month long, long term suboxone withdrawals.